If you need an accessible version of this item please contact JSTOR User Support

A Compact Non-Metrizable Space Such That Every Closed Subset is a G-Delta

Roy A. Johnson
The American Mathematical Monthly
Vol. 77, No. 2 (Feb., 1970), pp. 172-176
DOI: 10.2307/2317335
Stable URL: http://www.jstor.org/stable/2317335
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Compact Non-Metrizable Space Such That Every Closed Subset is a G-Delta
Preview not available

Page Thumbnails

  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176